# SDR AT0600013

- Difficulty date: April 15, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Housing
- Part number: 5901600111
- Part serial: 171
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL LEAK.  REPLACED LP FUEL FILTER HOUSING LEAK CHECK OK, GOOD FOR FURTHER SERVICE REF 73-11.
